# SDR SWAA2016030849732

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 95,129 hours, 55,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR FLOOR EMER EXIT LIGHTS INOPERATIVE AT M9132.  R & R BATTERY CHARGER IAW AMM.
